# SDR SIMA20200818 7004

- Difficulty date: August 17, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 49,550 hours, 41,584 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Quick Disconnect
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP LIGHTING QUICK DISCONNECT BROKEN AT FLOOR BOARD PANEL 241BF.  PERFORMED QUICK DISCONNECT REPLACEMENT AT EMERGENCY FLOOR STRIP LIGHTING IAW EMB-145 SWPM 20-21-00. OPT IS GOOD.
